# SDR FDEA201308252028

- Difficulty date: August 25, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 25,064 hours, 13,540 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  LANDING GEAR WOULD NOT COME UP IN SYS 1 POSITION.  SWITCHED TO NR 2 SYS AND LANDING GEAR CAME UP.  RECEIVED MULTIPLE FAULTS AT SAME TIME.  R & R PROXIMITY UNIT. R & R LANDING GEAR NORMAL CONTROL SWITCH. R & R BOGIE SENSORS 8GA AND 12 GA RT MLG.  COMPLIED WITH MLG SWINGS IN SYST 1 AND 2 IAW MM 32-31-00-5, ALL INDICATIONS NORMAL.
